MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION AMS 700 LGX MS PUMP; PROSTHESIS, PENIS, INFLATABLE

BOSTON SCIENTIFIC CORPORATION AMS 700 LGX MS PUMP; PROSTHESIS, PENIS, INFLATABLE
Model Number 72404251
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Erosion (1750); Unspecified Infection (1930)
Date of Event 02/23/2026
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Model number/catalog number: 720185-01, serial number: n/a, batch/lot number: 1100833823, model/catalog description: reservoir flat iz 100 ml, unique identifier (udi) #: (b)(4).The device is not available for analysis; therefore, no physical or visual analysis of the product could be performed.Review of the instructions for use (ifu) confirmed there was relevant content and sufficient guidance with respect to the circumstances described within this complaint.No updates are required to the ifu as a result of this event.A risk review was completed and confirmed that the events of erosion and infection were defined in the product risk documentation.This event type has been accounted for during analysis to support acceptable risk benefit for the product.Based on a thorough review of the reported complaint, boston scientific has assigned an investigation conclusion code of known inherent risk.
 
Event or Problem Description
It was reported that this patient with an inflatable penile prosthesis (ipp) implant device experienced extrusion of their pump component and infection in the scrotum 2 weeks after their implant surgery.A surgical procedure was performed during which the entire device was explanted.There were no further patient complications reported.

Brand Name
AMS 700 LGX MS PUMP
Common Device Name
PROSTHESIS, PENIS, INFLATABLE
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer Contact
farshad fahimi
4100 hamline avenue north
building c
saint paul, MN 55112
5086521217
MDR Report Key24759982
Report Number2124215-2026-18032
Device Sequence Number9229803
Product Code JCW
UDI-Device Identifier00878953003597
UDI-Public(01)00878953003597(17)271119(10)1100833264
Combination Product (Y/N)Y
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
N970012
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2026
Device Explanted Year2026
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 04/01/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Model Number72404251
Device Catalogue Number72404251
Device Lot Number1100833264
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/06/2026
Initial Report FDA Received Date04/01/2026
Date Device Manufactured11/19/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention; Hospitalization;
Patient Age48 YR
Patient SexMale